# SDR DXTA2011061304610

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 3,652 hours, 2,845 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: W93224
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE BOTH ENGINE FIRE SWITCHLIGHTS ILLUMINATED.  EXECUTED EMERGENCY CHECKLIST ITEMS. ALL ENGINE INSTRUMENTS INDICATED NORMAL.  DESCENDING THROUGH 5000 FT AT 180 KTS, BOTH FIRE LIGHTS EXTINGUISHED.  AFTER VISUAL INSPECTION OF BOTH ENGINES, THERE WAS NO EVIDENCE OF FIRE.  TROUBLESHOT FAULT TO BLEED AIR LEAKS ON BOTH ENGINES AT HP AIR COUPLINGS AROUND THE PYLON AREA, AND COUPLING AT 90 DEGREE TURN TO PRE-COOLER.  GAINED ACCESS TO ALL B/A SEALS ON LT & RT ENGINES, REMOVED FAILED SEALS AND INSTALLED NEW SEALS IAW MM 36-11-00 AND SAFETY COUPLINGS IAW MM 20-10-13 SYS OPS AND LEAK CHECKED GOOD.
